Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Tests showed drop in WBC count, have tiredness, diarrhea, stiff joints, history of scleroderma. Could these things indicate a problem?

25 year old female with a history of scleroderma , recent blood work shows that my WBC count has dropped from 5.4 to 3.4, which the nurse said was below normal for their lab. I ve been very tired, having diarrhea , stiff joints, and generalized pain/sensitivity along my torso, arms, and legs. Could these things indicate a problem? And I don t know if it s related, but I ve developed these red dots around my eyes that make that area sensitive as well.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Good evening mam. IT does look like your disease is getting a bit active. The flare of diarrhea, joint pains, a drop in TLC and the red dots( Teliengiectasias) indicate the disease is flaring up . I ad suggest you consult your rheumatologist at the earliest. I am not too sure of the medications you are taking but you may need a little dose of steroids to control the inflammation. I hope the information was useful.
Answered: Wed, 30 Jul 2014
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor